# SDR FDEA201004161201

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 35,723 hours, 16,208 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: C20102000
- Part serial: 646
- Condition: False Activation
- Location: Anti Skid Sys
- Part time: 5,708 hours, 2,710 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O GOT A ANTI-SKID ECAM FAULT. ECAM DIRECTED TURNING BRAKE ANTI SKID TO ALTN OFF. INFLT RESELECTED BRAKE /ANTI SKID TO NORM ON. NO FURTHER FAULTS NOTED. ON LANDING ROLLOUT HAD NO APPARENT BRAKING WITH LT BRAKE/RUDDER PEDAL.   SELECTED ALTN OFF AND BRAKING RETURNED.   R & R LT NORMAL BRAKE MASTER VALVE 89GG IAW AMM 32-42-19, LEAK CHECKED GOOD.  R & R LT NORMAL BRAKE PRESSURE TRANSDUCERS 91GG AND 93GG IAW AMM 32-42-21, LEAK CHECKED GOOD.  TAXI TESTED ACFT.
